# SDR DALA2016072005438

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 FORMERS ON LT SIDE OF FUSELAGE IN CANTED KEEL AREA AT FS 679, FS 694, AND FS 715 ARE CRACKED, MARKED.  REPAIRED FORMERS AT FS 679, FS 694, AND FS 715 IAW ER/A 545683-14MA ORIGINAL REVISION.
